You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1974/85/3
A simplicial monotone-light factorization theorem
Download
PDF
- A simplicial monotone-light factorization theorem
Article
Original scientific text
Title
A simplicial monotone-light factorization theorem
Authors
J. Walker
1
Affiliations
Mansfield, Penn., U.S.A.
Fundamenta Mathematicae
1974/85/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
229-233
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics